# SDR DL72S961251

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475DA
- Make and model: Boeing 727232
- Aircraft serial: 20752
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Airstairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER BOTTOM STEP OF AIRSTAIRS INOP.  REPLACED BATTERIES AND BULB, NO HELP.  REPLACED LIGHT ASSY, OPN NORMAL.
